I am currently wearing a 75mg patch and it seems for the past 2 months I have been feeling withdrawal. It's like a roller coaster. I am OK for about a week and down for about a week. At first I thought it was my depression. But after reading some of the posts here and other pages on the internet it may be withdrawal. I just want to know how I can get off these patches? Without feeling so horrible? If it's even possible?
I also am on a fentanyl patch and due to a lot of night sweating I burn through a patch in less then 48 hours instead of the normal 72 hours they are suppose to last. I started weaning off this horrible thing about 2 months ago, first by going from 75 to 50 which wasn't too bad and I had a lot of other side effects go away. Now I went from 50 down to 37 which was hell for about a week. I'm just going to go down in size in month till I am off these things which for me just seems to be one good day (with just back pain which it was prescribed for) to one bad day of withdrawel symptoms and back pain. I would also read the website for your manafactor of your patch as mine the mylar company said that patches wear out quicker if someone is sweating a lot.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.